MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Pain (1994); Prolapse (2475); Dysuria (2684); Constipation (3274); Unspecified Tissue Injury (4559)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of april 14, 2021, was chosen as the best estimate based on the implant date.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).Block h6: imdrf patient code e1301 captures the reportable event of rectal and vaginal prolapse.Imdrf patient code e2330 captures the reportable event of back pain and chronic pelvic pain.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf patient code e2015 captures the reportable event of urethral atrophy.Imdrf patient code e1007 captures the reportable event of chronic constipation.Imdrf patient code e1301 captures the reportable event of dysuria.Imdrf impact code f2303 captures the reportable event of additional medical treatment and procedures.Imdrf impact code f1903 captures the reportable event of removal of the pelvic mesh product.
 
Event or Problem Description
It was reported to boston scientific corporation that an obtryx system - halo device was implanted during a procedure performed on (b)(6) 2021.As a result of the implantation of the pelvic mesh, the patient suffered the injuries such as rectal and vaginal prolapse, back pain, abdominal pain, urethral atrophy, chronic pelvic pain, chronic constipation, and dysuria.Additionally, the patient underwent additional medical treatment and procedures, including repair and pelvic mesh removal.
 
Additional Manufacturer Narrative
Blocks a2, b5 and b7 have been updated based on the additional information provided on january 3, 2024.Block h11: correction to block d7a.Block b3: the exact event onset date is unknown.The provided event date of (b)(6) 2021, was chosen as the best estimate based on the implant date.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).Block h6: imdrf patient code e1301 captures the reportable event of rectal and vaginal prolapse.Imdrf patient code e2330 captures the reportable event of back pain and chronic pelvic pain.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf patient code e2015 captures the reportable event of urethral atrophy.Imdrf patient code e1007 captures the reportable event of chronic constipation.Imdrf patient code e1301 captures the reportable event of dysuria.Imdrf impact code f2303 captures the reportable event of additional medical treatment and procedures.Imdrf impact code f1903 captures the reportable event of removal of the pelvic mesh product.
 
Event or Problem Description
It was reported to boston scientific corporation that an obtryx system - halo device was implanted into the patient during a robotic-assisted laparoscopic sacrocolpopexy, cystoscopy, obtryx transobturator urethral sling, and posterior repair procedure performed on (b)(6) 2021.As a result of the implantation of the pelvic mesh, the patient suffered the injuries such as rectal and vaginal prolapse, back pain, abdominal pain, urethral atrophy, chronic pelvic pain, chronic constipation, and dysuria.Additionally, the patient underwent additional medical treatment and procedures, including repair and pelvic mesh removal.

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key18008624
Report Number3005099803-2023-05631
Device Sequence Number17961092
Product Code OTN
UDI-Device Identifier08714729718987
UDI-Public08714729718987
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2023
Device Model NumberM0068505000
Device Catalogue Number850-500
Device Lot Number0026376986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale